U.S. doctors online nowAsk doctors free
United Kingdom
A 35-year-old female asked:

Can working with mk801 cause psychosis?

2 doctor answers4 doctors weighed in
Dr. Thomas Heston
Family Medicine 30 years experience
Ingestion: Not sure what you mean by "working with" but certainly there are risks from ingestion, see: http://sgoti.Ws/ytlhwg.
Dr. Shawn Cassady
Psychiatry 37 years experience
Take break from work: Inhalation or skin exposure to the nmda agent can irritate your system. If safe working conditions exit and health precautions are being used then my next thought is of an intrinsic agitation rather than toxicity. Stress and worry about the chemicals, hoods, suits and protective gear can add to the pressure. Fear and suspiciousness can increase especially in "isolating" kinds of work environments.

Similar questions

United Kingdom
A 35-year-old female asked:

Can working with NMDA receptor antagonists cause psychosis?

2 doctor answers4 doctors weighed in
Dr. Indravadan Gatiwala
Neurology 43 years experience
Psychosis: Some nmda receptor antagonists, including but not limited to ketamine (k), dextromethorphan (dxm), phencyclidine (pcp), and nitrous oxide (n2o) are popular as recreational drugs for their dissociative, hallucinogenic, and/or euphoriant properties. When used recreationally, they are classified as dissociative drugs.

Related questions

A 35-year-old member asked:
4 doctor answers5 doctors weighed in
A 34-year-old female asked:
3 doctor answers9 doctors weighed in
A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 49-year-old member asked:
1 doctor answer2 doctors weighed in
A 17-year-old male asked:
1 doctor answer2 doctors weighed in
Last updated Dec 9, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.